I was at the hospital yesterday with leaking, they said to come in. So in I went, and after 4 hours and a horrible test, the doctor told me I had thrush and prescribed Canesten, the pessary form. I put it in last night, and I still don't think it has dissolved properly. I can feel it down there, but when I checked this morning, there were some undissolved bits that fell away in to the toilet. I just feel strange down there, like I cant feel the pessary from the outside, but there is a weird sensation.
I was under the impression that it all would have dissolved by now and I wouldn't feel anything?
It does break down, but gravity does its thing and bits of it do come back down, so it sounds normal. It can be messy, but I find that version to be most effective, so hopefully you'll be right as rain soon!
Thanks for the reply. It feels like it's falling out, even though I checked and it's not there to be felt. Do you know how long on average it takes to dissolve? Also, is it a danger to me or the baby leaving it in there?
I haven't used it while pregnant, but if it's safe to be prescribed or recommended during pregnancy, it shouldn't be an issue. It usually lasts 2-3 days for me and you might find it handy to wear a pad you can change as the discharge starts to come out as it can feel a bit messy
Thanks so much for your reply.
I made sure to ask both the doctor and pharmacist to ensure it was safe and apparently it is. I suppose I'm just not used to feeling uncomfortable like this. I also thought that the thing would have dissolved by now, but I had read on the internet that it can sometimes take up to 6 days to dissolve, but I didnt take this too seriously. As long as it works I don't mind the feeling, I'm just a natural worrier and therefore every twinge has me ringing my doctor!